# SDR SWAA2021071676594

- Difficulty date: May 8, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 727A - 727B RBL22 BAFFLE IS CRACKED / REMOVED AND REPLACED CRACKED BAFFLE AT BS727A-727B; RBL22IN AFT CARGO COMPARTMENT IAW SRM 51-40-02-0G-0 AND BOEING DWG #5 146A7505 ID: 0001 REV A AND 146A7500 ID: 0213 REV-
